# SDR ASAA2022051338306

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 311 hours, 84 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD MAINT LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 34-61-00-810-818 INITIAL EVALUATION FAULT 34-60191 IS NO LONGER ACTIVE.
